Alert archive / California / Wind Advisories in 2005

Wind Advisory 4, NWS Los Angeles, CA

October 8, 2005

NWS Los Angeles, CA issued this wind advisory at Oct 8, 2005, 4:07 AM PDT. It took effect at Oct 8, 2005, 12:00 PM PDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2005, 4:07 AM PDT (11:07 UTC)
In effect from
Oct 8, 2005, 12:00 PM PDT
Expired
Oct 10, 2005, 3:00 PM PDT
In force
51 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 081107
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
407 AM PDT SAT OCT 8 2005

...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AND FOR THE
ANTELOPE VALLEY...

.A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE WEST COAST
TODAY. THIS WILL CAUSE STRONG AND GUSTY SOUTHWEST TO WEST WINDS
TO DEVELOP ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY BY THIS
AFTERNOON...WITH WIND SPEEDS OF 25 TO 35 MPH AND GUSTS OVER 45
MPH BECOMING COMMON ACROSS THE ADVISORY AREA. AS THE TROUGH
MOVES TO THE EAST OF THE AREA TONIGHT AND SUNDAY MORNING...THE
FLOW THROUGHOUT THE ATMOSPHERE WILL BECOME NORTHWEST TO NORTH.
ALTHOUGH WINDS ARE EXPECTED TO DIMINISH IN THE ANTELOPE VALLEY
LATE THIS EVENING...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH
WITH GUSTS OVER 50 MPH ARE EXPECTED TO CONTINUE ACROSS THE
MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES
TONIGHT AND SUNDAY MORNING. GUSTY WINDS MAY ALSO REACH ADVISORY
LEVELS ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTIES BELOW
PASSES AND CANYONS TONIGHT. 


CAZ052-081915-
/X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
407 AM PDT SAT OCT 8 2005

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45
MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF
NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO 
BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER
OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ053-054-081915-
/X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
407 AM PDT SAT OCT 8 2005

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45
MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF
NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN
TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER
OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

$$

CAZ059-081915-
/X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T0400Z/
ANTELOPE VALLEY-
407 AM PDT SAT OCT 8 2005

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45
MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. WINDS ARE FORECAST TO
BEGIN TO DIMINISH BY LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER
OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. STRONG
WINDS IN THE DESERTS CAN CAUSE BLOWING DUST AND SAND WHICH CAN
REDUCE VISIBILITIES TO ONE HALF MILE OR LESS AT TIMES.


$$

BRUNO
9 follow-up statements
000 
WWUS76 KLOX 081848
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1148 AM PDT SAT OCT 8 2005

...WIND ADVISORIES IN EFFECT FOR PORTIONS OF SOUTHWESTERN
CAILFORNIA...

.A STRONG UPPER LEVEL WEATHER SYSTEM MOVED THROUGH CALIFORNIA
THIS MORNING. BEHIND IT...GUSTY WEST TO NORTHWEST WINDS ARE
BEGINNING TO DEVELOP ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY
AS WELL AS THE SOUTH COAST OF SANTA BARBARA COUNTY. WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP ACROSS THE
ADVISORY AREA.

TONIGHT...THE WINDS WILL SHIFT TO A MORE NORTHERLY
DIRECTION...RESULTING IN DECREASING WINDS OVER THE ANTELOPE
VALLEY...WHILE GUSTY WINDS CONTINUE ELSEWHERE IN THE ADVISORY
AREA. 

CAZ039-090300-
/X.EXB.KLOX.WI.Y.0004.051008T1900Z-051009T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
1148 AM PDT SAT OCT 8 2005

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS
OVER 40 MPH ARE EXPECTED THIS AFTERNOON THROUGH EARLY SUNDAY
MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND
CANYONS.

A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF
30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE
ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ052-090300-
/X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
1148 AM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH
ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO
NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT
AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE
SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ053-054-090300-
/X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1148 AM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH
ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO
NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT
AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE
SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ059-090300-
/X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T0400Z/
ANTELOPE VALLEY-
1148 AM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH
ARE EXPECTED TO DEVELOP THIS AFTERNOON. WINDS ARE FORECAST TO BEGIN
TO DIMINISH BY LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. STRONG WINDS IN
THE DESERTS CAN CAUSE BLOWING DUST AND SAND WHICH CAN REDUCE
VISIBILITIES TO ONE HALF MILE OR LESS AT TIMES.

$$

WOFFORD
000 
WWUS76 KLOX 090303
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
803 PM PDT SAT OCT 8 2005

...VERY WINDY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE BUILDING ACROSS
THE EASTERN PACIFIC AND INTO CENTRAL CALIFORNIA AND LOW PRESSURE
FARTHER INLAND WILL CONTINUE THE GUSTY NORTHWEST TO NORTH WINDS
ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES
COUNTIES...AS WELL AS AREAS BELOW PASSES AND CANYONS ON THE SOUTH
COAST OF SANTA BARBARA COUNTY TONIGHT. THESE STRONG WINDS WILL
CONTINUE FOR THE MOUNTAINS THROUGH NOON SUNDAY. WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED IN THE
ADVISORY AREA. THE WEST WINDS ACROSS THE ANTELOPE VALLEY HAVE
SUBSIDED JUST BELOW ADVISORY LEVELS EARLY THIS EVENING.

CAZ059-090415-
/X.CAN.KLOX.WI.Y.0004.000000T0000Z-051009T0400Z/
ANTELOPE VALLEY-
803 PM PDT SAT OCT 8 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. WEST WINDS 20 TO 30 MPH WITH LOCALLY HIGHER GUSTS
WILL SLOWLY DIMINISH OVERNIGHT.

$$

CAZ052-091000-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
803 PM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH
WILL CONTINUE EARLY TONIGHT...THEN BECOME MORE NORTHERLY BY
SUNDAY MORNING...WHICH WILL MEAN STRONGER WINDS FOR THE MONTECITO
HILLS AREA. MOTORISTS ON HIGHWAYS 1...101 AND 154 THROUGH THE
GAVIOTA AND SAN MARCOS PASSES WILL BE AFFECTED BY THE GUSTY WINDS. WINDS
ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY
SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ039-091000-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
803 PM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER
40 MPH ARE EXPECTED THROUGH EARLY SUNDAY MORNING. THE STRONGEST
WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS AND AFFECT
MOTORISTS ON HIGHWAYS 1...101 AND 154...ESPECIALLY BELOW THE
GAVIOTA AND SAN MARCOS PASSES.

A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF
30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE
ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ053-054-091000-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
803 PM PDT SAT OCT 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50
MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING...MAINLY THROUGH THE
INTERSTATE 5 CORRIDOR. WINDS ARE FORECAST TO BEGIN TO DIMINISH
LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

MOYER/WOFFORD
000 
WWUS76 KLOX 090952
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
252 AM PDT SUN OCT 9 2005

...STORNG WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA...

.STRONG NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE MOUNTAINS
OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES THIS MORNING.
AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN...WINDS ARE EXPECTED
TO SHIFT TO A MORE NORTHEASTERLY DIRECTION THIS AFTERNOON AND
TONIGHT. THIS IS A LESS FAVORABLE DIRECTION FOR WIDESPREAD STRONG
WINDS IN THE MOUNTAINS OF SANTA BARBARA COUNTY...AND WINDS WILL
LIKELY DROP BELOW ADVISORY LEVELS THERE BY THIS AFTERNOON.

ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...THERE
MAY BE SOMEWHAT OF A LULL IN THE WINDS THIS AFTERNOON AND
EVENING...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH
WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO EARLY MONDAY
AFTERNOON. THEREFORE...WIND ADVISORIES HAVE BEEN EXTENDED UNTIL 3
PM PDT MONDAY FOR THOSE AREAS. THERE IS A CHANCE THAT STRONG WINDS
WILL BECOME WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO
REQUIRE WIND ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA
COUNTIES... AS WELL AS ACROSS THE SANTA MONICA MOUNTAINS.


CAZ039-091100-
/X.EXP.KLOX.WI.Y.0004.000000T0000Z-051009T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
252 AM PDT SUN OCT 9 2005

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. 

$$

CAZ053-054-091600-
/X.EXT.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
252 AM PDT SUN OCT 9 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER
50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL LIKELY
OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY
DECREASE FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG
NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TONIGHT INTO MONDAY AFTERNOON. THEREFORE...THE WIND
ADVISORY HAS BEEN EXTENDED UNTIL 3 PM PDT MONDAY. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

CAZ052-091600-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
252 AM PDT SUN OCT 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50
MPH WILL CONTINUE THIS MORNING...THEN DIMINISH AROUND NOON TODAY.
MOTORISTS ON HIGHWAYS 1...101 AND 154 THROUGH THE GAVIOTA AND SAN
MARCOS PASSES WILL BE AFFECTED BY THE GUSTY WINDS THIS MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

BRUNO
000 
WWUS76 KLOX 091624
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
924 AM PDT SUN OCT 9 2005

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH EARLY MONDAY AFTERNOON...

.GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. HOWEVER...WINDS
HAVE SUBSIDED ACROSS SANTA BARBARA COUNTY SO THE WIND ADVISORY
THERE HAS BEEN CANCELLED.

AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN...WINDS ARE EXPECTED
TO SHIFT TO A MORE NORTHEASTERLY DIRECTION THIS AFTERNOON AND
TONIGHT.

ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...THERE MAY
BE SOMEWHAT OF A LULL IN THE WINDS THIS AFTERNOON AND EVENING...BUT
WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER
50 MPH ARE EXPECTED TONIGHT INTO EARLY MONDAY AFTERNOON. THEREFORE...
WIND ADVISORIES ARE IN EFFECT UNTIL 3 PM PDT MONDAY FOR THOSE
AREAS. THERE IS A CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD
ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN
THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES... AS WELL AS ACROSS
THE SANTA MONICA MOUNTAINS.

CAZ052-091730-
/X.CAN.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
924 AM PDT SUN OCT 9 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

$$

CAZ053-054-092230-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
924 AM PDT SUN OCT 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS
TO 50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL
LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY
DECREASE FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG
NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TONIGHT INTO MONDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

WOFFORD
000 
WWUS76 KLOX 092107
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
207 PM PDT SUN OCT 9 2005

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH EARLY MONDAY AFTERNOON...

.NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TO DEVELOP TONIGHT INTO EARLY MONDAY AFTERNOON ACROSS THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THEREFORE...WIND
ADVISORIES ARE IN EFFECT UNTIL 3 PM PDT MONDAY FOR THOSE AREAS.
THERE IS A CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD ENOUGH
LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN THE
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS ACROSS
THE SANTA MONICA MOUNTAINS.

CAZ053-054-100515-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
207 PM PDT SUN OCT 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL LIKELY
OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY DECREASE
FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG NORTHEAST WINDS
OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO
MONDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

WOFFORD
000 
WWUS76 KLOX 100445
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
945 PM PDT SUN OCT 9 2005

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH EARLY MONDAY AFTERNOON...

.HIGH PRESSURE BUILDING SOUTH THROUGH NEVADA AND THE DESERT OF
CALIFORNIA WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH OVERNIGHT INTO EARLY MONDAY AFTERNOON ACROSS
THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL
BE STRONGEST THROUGH NORTHEAST TO SOUTHWEST ORIENTED PASSES AND
CANYONS. THERE IS A SMALL CHANCE THAT STRONG WINDS WILL BECOME
WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND
ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS
WELL AS ACROSS THE SANTA MONICA MOUNTAINS.

CAZ053-054-101045-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
945 PM PDT SUN OCT 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50
MPH ARE EXPECTED THROUGH EARLY AFTERNOON MONDAY. THE STRONGEST
WINDS WILL LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR
EARLY TONIGHT...THEN TRANSITION TO BLOW STRONGEST THROUGH THE
SOLEDAD AND ADJACENT CANYONS. THESE WINDS WILL AFFECT TRAVELERS ON
INTERSTATE 5 AND HIGHWAY 14. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

MOYER
000 
WWUS76 KLOX 101041
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
341 AM PDT MON OCT 10 2005

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
   THROUGH THE EARLY AFTERNOON...

.HIGH PRESSURE WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH THROUGH THE EARLY AFTERNOON ACROSS THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL BE STRONGEST
THROUGH EASTERLY FACING PASSES AND CANYONS.

CAZ053-054-101645-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
341 AM PDT MON OCT 10 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. THE STRONGEST WINDS
WILL OCCUR THROUGH THE SOLEDAD AND ADJACENT CANYONS. THESE WINDS
WILL AFFECT TRAVELERS ON HIGHWAY 14.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

DB/ASR
000 
WWUS76 KLOX 101625
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 AM PDT MON OCT 10 2005

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA   
THROUGH THE EARLY AFTERNOON...

.HIGH PRESSURE WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH THROUGH THE EARLY AFTERNOON ACROSS THE MOUNTAINS
OF VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL BE STRONGEST
THROUGH EASTERLY FACING PASSES AND CANYONS.

CAZ053-054-102200-
/X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
925 AM PDT MON OCT 10 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. THE STRONGEST WINDS
WILL OCCUR THROUGH THE SOLEDAD AND ADJACENT CANYONS. THESE WINDS
WILL AFFECT TRAVELERS ON HIGHWAY 14.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS.

$$

GOMBERG
000 
WWUS76 KLOX 102135
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
235 PM PDT MON OCT 10 2005

...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

.OFFSHORE FLOW WILL CONTINUE TO WEAKEN. AS A RESULT...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM PDT.

CAZ053-054-102245-
/X.EXP.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
235 PM PDT MON OCT 10 2005

...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...


$$

GOMBERG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 8, 3:50 AM PDT, 17 minutes earlier.

Area forecast discussion, Oct 8, 3:50 AM PDT, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
350 AM PDT SAT OCT 8 2005

.SHORT TERM...LOW CLOUDS HAVE BECOME MUCH MORE WDSPRD W OF THE MTNS
THIS MORNING AS UPPER TROUGH APCHS CST. MARINE LAYER HAS DEEPENED TO
BETWEEN 1400 AND 1800 FEET WHICH WILL ALLOW CLOUDS AND FOG TO PUSH
INTO MANY VALLEY LOCATIONS THIS MORNING. WITH QUITE A BIT OF COOLING
THROUGHOUT THE ATMOSPHERE TODAY...XPCT TODAY TO BE MUCH COOLER ACRS
THE ENTIRE AREA. THIS WILL BE ESPECIALLY TRUE ACROSS THE
VALLEYS...WHERE THE ATMOSPHERIC COOLING WILL BE COMPOUNDED BY AN
INCREASED MARINE INFLUENCE AND STRENGTHENING ONSHORE FLOW. SOME
LOCATIONS IN THE VALLEYS WILL BE NEAR 20 DEGREES COOLER THAN THEY
WERE ON FRI.

STRENGTHENING ONSHORE FLOW WILL CAUSE GUSTY WINDS TO DEVELOP IN THE
ANTELOPE VALLEY THIS AFTERNOON...WITH WINDS LIKELY REACHING ADVISORY
LEVELS THIS AFTERNOON AND EVENING. IN THE MOUNTAINS...INCREASING
SOUTHWEST TO WEST FLOW AT 850 AND 700 MB TODAY...ALONG WITH
DEVELOPING SUBSIDENCE SPREADING INTO THE AREA BEHIND THE TROUGH AXIS
WILL CAUSE FAIRLY WIDESPREAD STRONG WINDS TO DEVELOP AS WELL. AT
FIRST WINDS WILL BE SOUTHWEST TO WEST...AT LEAST ACROSS L.A. AND
VTU COUNTIES...BUT SHOULD SHIFT TO NORTHWEST ACRS THE MTNS LATER
TODAY AND TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THE ANTELOPE
VALLEY FOR THIS AFTERNOON AND THIS EVENING. FOR THE MOUNTAINS...HAVE
MADE THE WIND ADVISORY VALID THROUGH NOON SUNDAY AS STORNG NW TO N
FLOW AND DECENT SUBSIDENCE CONTINUES ACROSS THOSE AREAS THRU SUNDAY
MORNING. WITH LOW LVL GRADS TURNING FAIRLY STRONGLY N-S LATER TODAY
AND TONIGHT...AT LEAST ACRS SBA AND SLO COUNTIES...LATER SHIFTS WILL
LIKELY HAVE TO EXPAND THE WIND ADVISORY TO INCLUDE THE S CST OF SBA
COUNTY TONIGHT. WINDS COULD EVEN GET CLOSE TO ADVISORY LEVELS ACRS
THE CENTRAL CST THIS AFTERNOON.

THE MODELS CONT TO SHOW THE UPPER TROUGH SHARPENING AS IT MOVES INTO
THE SRN GREAT BASIN LATE TONIGHT AND SUNDAY...WITH FLOW ALF OVER THE
AREA TURNING MORE NORTHERLY. EXACTLY WHAT WILL HAPPEN TO THE MARINE
LAYER IS VERY TRICKY. AT THIS POINT...BLV THE NAM HAS THE RIGHT IDEA
IN KEEPING SOME CLOUDS ACRS L.A. COUNTY TONIGHT/SUN MORNING SINCE
IT DOES NOT APPEAR THAT THERE WILL BE QUITE ENOUGH COOLING TO WIPE
OUT THE MARINE LAYER. AND...THE WK EDDY CRCLN WHICH IS FCST TO
DEVELOP COULD ALLOW SOME CLOUDS TO PUSH AS FAR N AS VTU COUNTY.
SOME WARMING MAY BEGIN ON SUNDAY...AT LEAST ACRS SLO AND SBA COUNTIES
AS HGTS BEGIN TO RISE...AND FLOW TURNS NLY. ACROSS L.A. AND VTU
COUNTIES...STILL EXPECT DECENT MARINE INFLUENCE...SO IT SHOULD BE
ANTHER RATHER COOL DAY SUNDAY...AS IT WILL BE ACROSS THE MTNS AND
DSRTS.

LOW LVL FLOW WILL TURN MORE NELY LATE SUNDAY NIGHT AND MONDAY.
THIS WILL LIKELY CAUSE GUSTY WINDS TO DEVELOP THRU AND BELOW PASSES
AND CANYONS OF L.A. AND VTU COUNTIES. THIS SHOULD HAPPEN FIRST
ACROSS THE VALLEYS LATE SUNDAY NIGHT...THEN SPREAD INTO CSTL SXNS DURING
MONDAY MORNING. THERE MAY BE ENOUGH MARINE LAYER REMAINING FOR SOME
CLOUDS ACRS CSTL SXNS OF L.A. AND VTU COUNTIES...BUT EXPECT PATCHY
COVERAGE AT WORST...AND AS GRADS TURN OFFSHORE...CLOUDS SHOULD
DISSIPATED QUICKLY ON MONDAY. SHOULD BE SOME WARMING ACRS THE AREA
ON MON...ESPECIALLY W OF THE MTNS.

.LONG TERM...LOOKS LIKE WK TO OCCASIONALLY MDT OFFSHORE SFC GRADS
WILL CONT FOR MUCH OF THE WEEK. EXPECT LOCALLY GUSTY WINDS THRU
AND BELOW PASSES AND CANYONS OF L.A. AND VTU COUNTIES DURG THE
NIGHT/MORNING HOURS EACH DAY. GRADUAL WARMING IS EXPECTED TUE
THROUGH THU AS HGTS ACROSS THE AREA RISE THANKS TO A
BUILDING RIDGE ALG THE W CST. LOOKS LIKE WARM AND DRY CONDITIONS
WILL CONTINUE INTO AT LEAST FRI.

&&

.AVIATION...FOG PRODUCT SATELLITE PICTURES HINTING AT SOME KIND OF
EDDY SPINNING IN THE BIGHT. THIS IS NOT PARTICULARLY SURPRISING
CONSIDERING THE INCREASING WINDS IN THE COASTAL WATERS. THE UPPER
LEVEL TROUGH PUSHING ACROSS THE WEST COAST HAS ALSO CONTRIBUTED TO A
LOOKS LIKE OFFSHORE SFC GRADS WILL CONT FOR TUE THRU THU...WITH SOME
LOCALLY GUSTY WINDS THRU AND BELOW PASSES AND CANYONS OF L.A. AND
VTU COUNTIES DURG THE NIGHT/MORNING HOURS. GRADUAL WARMING IS
EXPECTED TUE THROUGH THU UPPER HGTS RISE ACRS THE AREA IN
ASSOCIATION WITH A BUILDING RIDGE ALG THE W CST. LIFTING OF THE
MARINE LAYER AND RESULTANT SURGE INTO THE VALLEYS SOUTH OF POINT
CONCEPTION. LOCALLY DENSE FOG IS POSSIBLE IN THE VALLEY
SECTIONS...AT LEAST DURING THE INITIAL SURGE. THE TWEBS SHOULD BE
FAIRLY ACCURATE IN DEPICTING A DEEPENING MARINE LAYER THROUGH THE
MORNING HOURS ALONG WITH SOME LOW CLOUDS CLINGING TO THE COAST INTO
THE AFTERNOON.

NORTH OF POINT CONCEPTION...THE MIXING AND PERHAPS SOME COOLING AT
850 MB ASSOCIATED WITH THE APPROACHING TROUGH IS GIVING THE LOW
CLOUDS FITS ALONG THE CENTRAL COAST. THE FORECAST WILL BE ONE MIRED
IN LOW CONFIDENCE AND A PLETHORA OF TEMPO GROUPS.

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).

&&

PUBLIC...BRUNO
AVIATION...SWEET
Hazardous weather outlook, Oct 7, 9:55 PM PDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 PM PDT FRI OCT 7 2005

CAZ034>041-044>047-051>054-059-087-088-081300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
955 PM PDT FRI OCT 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

A STRENGHTHENING NORTHWEST FLOW OVER THE OUTER COASTAL WATERS
OVERNIGHT WILL BRING GALE FORCE CONDITIONS BY SATURDAY MORNING.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

GALE FORCE WINDS WILL CONTINUE OVER THE OUTER COASTAL WATERS THROUGH
SATURDAY NIGHT. GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP IN THE
MOUNTAINS AND THE ANTELOPE VALLEYS ON SATURDAY. GUSTY NORTHWEST
WINDS WILL AFFECT THE MOUNTAINS SATURDAY NIGHT AND SUNDAY...POSSIBLY
SPREADING INTO AREAS BELOW PASSES AND CANYONS ON THE SOUTH COAST OF
SANTA BARBARA COUNTY. GUSTY NORTH TO NORTHEAST WINDS ARE POSSIBLE
ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES SUNDAY NIGHT AND
COLUMBUS DAY...WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND
CANYONS.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER/WOFFORD

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.